# SDR SWAA2022021456257

- Difficulty date: December 26, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 54,656 hours, 36,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED SKIN IB END ON OB AFT FLAP AT RT WING ; 2021-575951 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18229508 DUE DATE: 29-SEP-22; [02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196126 DUE DATE 27/JAN/22.; [03] TOOL USED: HOT BONDER P/N:HCS9000B S/N:18175469 DUE DATE:05-AUG-22.; [04] TOOL USED HOT BONDER P/N HCS9200B; S/N 18175469 DUE DATE 05/AUG/22.; [05] TOOL USED BOND TESTER P/N:S-3 S/N:064 CAL DUE DATE:12-JUL-22; [06] REPAIRED OB AFT FLAP AT RT WING AS PER B737-700 SRM 57-53-01-2R-14 REPAIR 14. SEE INDIVIDUAL SIGNOFFS BELOW.; [07] TASK COMPLETED. RII COMPLETED.
